# SDR HEEA079553

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,329 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Condition: Damaged
- Location: Engine/Gearbox
- Component: Shaft
- Component part number: 212040005103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TO GEARBOX SHAFT AFT SEAL SLINGING GREASE. REPLACED WITH SERVICEABLE PART.
